Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A direct proof of the quantum version of Monk's formula


Author: Anders Skovsted Buch
Journal: Proc. Amer. Math. Soc. 131 (2003), 2037-2042
MSC (2000): Primary 14N35; Secondary 14M15
Published electronically: January 28, 2003
MathSciNet review: 1963747
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We use classical Schubert calculus to give a direct geometric proof of the quantum version of Monk's formula.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 14N35, 14M15

Retrieve articles in all journals with MSC (2000): 14N35, 14M15


Additional Information

Anders Skovsted Buch
Affiliation: Matematisk Institut, Aarhus Universitet, Ny Munkegade, 8000 Århus, C, Denmark
Email: abuch@imf.au.dk

DOI: http://dx.doi.org/10.1090/S0002-9939-03-06765-0
PII: S 0002-9939(03)06765-0
Received by editor(s): December 18, 2001
Received by editor(s) in revised form: February 22, 2002, and March 6, 2002
Published electronically: January 28, 2003
Additional Notes: The author was partially supported by NSF Grant DMS-0070479
Communicated by: John R. Stembridge
Article copyright: © Copyright 2003 American Mathematical Society